| Catalog Number |
2R8402 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink system non-dehp solution set leaked total parenteral nutrition below the drip chamber.This was discovered during patient infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
G1: device manufacturer address 1: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: the device was received for evaluation.A visual inspection with the naked eye did not identify any abnormalities that could have contributed to the reported condition.Functional pressure, clear passage under water, and priming tests were performed and the results were not satisfactory; there was a leak between the assembly of the tubing into the drip chamber.A dimensional test was performed and the tubing was according to the specification; however, there was a lack of solvent at some areas of the tubing.The reported condition was verified.The cause of the condition was determined to be due to an improper manual solvent application during the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.